# SDR CALA2014030390499

- Difficulty date: March 2, 2014
- Submitted: March 4, 2014
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 74,626 hours, 14,007 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CONTROL PANEL AT 2L SHORTED OUT & ELECTRICAL SMOKE SMELL.  INVESTIGATED SOURCE OF ODOR & IDENTIFIED OVEN R32, DOCUMENTED AT PTT 6262004.  CREW TERMINAL AT 2L IS FAULTED WITH ELECTRIC NOISE, DEACTIVATED CONNECTOR J1 & GND 1 AS PRECAUTION.  CREW TERMINAL IS INOPERATIVE NOW.  PANASONIC SLAVED IN CREW TERMINAL, NO HELP.  SUSPECT POWER SWITCH AT CT CASE.  REMOVED CT PN R D FA1051-01 SN E519825 FOR TROUBLESHOOTING.
